Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The Selberg trace formula for congruence subgroups

Author: Dennis A. Hejhal
Journal: Bull. Amer. Math. Soc. 81 (1975), 752-755
MSC (1970): Primary 10D10, 10H05
MathSciNet review: 0371818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 5th ed., The Clarendon Press, Oxford University Press, New York, 1979. MR 568909
  • 2. T. Kubota, Elementary theory of Eisenstein series, Halsted Press, New York, 1973. MR 429749
  • 3. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. 20 (1956), 47-87. MR 19, 531. MR 88511
  • 4. A. Selberg, Discontinuous groups and harmonic analysis, Proc. Internat. Congress Math. (Stockholm, 1962), Inst. Mittag-Leffler, Djursholm, 1963, pp. 177-189. MR 31 #372. MR 176097
  • 5. A. Weil, Sur les "formules explicites" de la théorie des nombres premiers, Comm. Sém. Math. Univ. Lund (Medd. Lunds Univ. Mat. Sem.), Tome supplémentaire, 1952, 252-265. MR 14, 727. MR 53152

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D10, 10H05

Retrieve articles in all journals with MSC (1970): 10D10, 10H05

Additional Information


American Mathematical Society